# SDR HEEA0012120

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101105
- Condition: Damaged
- Location: T/R
- Part time: 1,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HUB AND BLADE SUSPECT POSSIBLE CONTACT WITH STATIC STOP.
